# SDR VNAA202005129993

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10105
- Aircraft time: 40,573 hours, 31,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE IS CORRODED. INSTALL NEW SERVICEABLE PAX DOOR LOWER SILL ANGLE P/N SH670-31875-3 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 57-42-21-001-001-A01.
